Advertisement

Some Relations Between Bounded Below Elliptic Operators and Stochastic Analysis

  • Rémi LéandreEmail author
Conference paper
Part of the Springer Proceedings in Mathematics & Statistics book series (PROMS, volume 303)

Abstract

We apply Malliavin Calculus tools to the case of a bounded below elliptic right-invariant pseudo-differential operators on a Lie group. We give examples of bounded below pseudo-differential elliptic operators on \(\mathbb {R}^d\) by using the theory of Poisson process and the Garding inequality. In the two cases, there are no stochastic processes because the considered semi-groups do not preserve positivity.

Keywords

Malliavin calculus Pseudo-differential operators Generalized Poisson processes Garding inequality 

References

  1. 1.
    Bismut, J.M.: Calcul des variations stochastiques et processus de sauts. Z. Wahr. Verw. Gebiete 63, 147–235 (1983)MathSciNetCrossRefGoogle Scholar
  2. 2.
    Chazarain, J., Piriou, A.: Introduction a la théorie des équations aux dérivées partielles linéaires. Gauthier-Villars, Paris, France (1981)zbMATHGoogle Scholar
  3. 3.
    Hoermander, L.: The Analysis of Linear Partial Operators III. Springer, Berlin, Germany (1984)Google Scholar
  4. 4.
    Hoermander, L.: The Analysis of Linear Partial Operators IV. Springer, Berlin, Germany (1984)Google Scholar
  5. 5.
    Ishikawa, Y.: Stochastic Calculus of variations for jump processes, Basel. de Gruyter, Schweiz (2012)Google Scholar
  6. 6.
    Léandre, R.: Extension du théoreme de Hoermander a divers processus de sauts. Université de Besançon, France (1984). PHD ThesisGoogle Scholar
  7. 7.
    Léandre, R.: Stochastic analysis for a non-markovian generator: an introduction. Russ. J. Math. Phys. 22, 39–52 (2015)MathSciNetCrossRefGoogle Scholar
  8. 8.
    Léandre, R.: Large deviation estimates for a non-Markovian generator of Lévy type of big order. 4th Int. Conf. Math. Modern. Phys. Sciences, J. Phys.: conf. Ser. 633, 012085, 2015 (E. Vagenas and al esds)Google Scholar
  9. 9.
    Léandre, R.: A Class of non-Markovian pseudo-differential operators of lévy type”. Pseudo-differential operators: groups, geometry and applications. Birkhauser, 149–159 (M.W. Wong and al eds) (2017)Google Scholar
  10. 10.
    Léandre, R.: Perturbation of the Malliavin Calculus of Bismut type of large order. In: Gazeau, J.P. (ed. Physical and Mathematical Aspects of Symmetries, pp. 221–225. Springer (2017)Google Scholar
  11. 11.
    Léandre, R.: Malliavin Calculus of Bismut type for an operator of order four on a Lie group. J. Pseudo-differential Oper. Appl. 8, 419–430 (2019)MathSciNetGoogle Scholar
  12. 12.
    Léandre, R.: Bismut’s way of the Malliavin Calculus of large order generators on a Lie group. In: Tosun, M. (ed.) 6th International European Conference Mathematical Sciences and Applications 1926, 020026 A.I.P. Proceedings (2018)Google Scholar
  13. 13.
    Léandre, R.: Bismut’s way of the Malliavin Calculus for non markovian semi-groups: an introduction. to appear in Analysis of pseudo-differential operators. M.W. Wong and al edsGoogle Scholar
  14. 14.
    Seeley, R.T.: Complex powers of an elliptic operator. In: Singular Integrals Proceedings Symposia in Pure Mathematics. Providence, U.S.A. A.M.S., pp. 288–307 (1966)Google Scholar
  15. 15.
    Taylor, M.: Partial Differential Equations II. Springer, Qualitative Studies of Linear Equations. Heidelberg, Germany (1997)Google Scholar

Copyright information

© Springer Nature Singapore Pte Ltd. 2019

Authors and Affiliations

  1. 1.Laboratoire de MathématiquesUniversité de Bourgogne-Franche-ComtéBesançonFrance

Personalised recommendations